# SDR AALA201508219003

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 15,896 hours, 8,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, ROW 2 UP INTO THRESHOLD OF FWD GALLEY, FLOOR PANEL IS SPONGY IN CTR AISLE.  ACCOMPLISHED TEMPORARY REPAIR ON FLOOR PANEL 221DF IAW SRM 53-12-00.  MONITOR CREATED FOR PERMANENT REPAIR TO BE ACCOMPLISHED.
